# SDR CHQA200700060

- Difficulty date: September 23, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7356
- Aircraft time: 16,347 hours, 13,892 cycles
- Engine: Ge CF343B1
- Engine time: 14,927 hours, 12,857 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050109
- Part serial: DCC38499
- Condition: Underserviced
- Location: Nlg
- Part time: 16,346 hours, 13,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IAH TO AEX - UPON GEAR RETRACTION, THE NOSE LANDING GEAR DID NOT RETRACT.  THE CREW FOLLOWED THE APPROPRIATE QRH PROCEDURES AND RETURNED TO LAND AT IAH.  AN EMERGENCY WAS DECLARED IN THE EVEN THAT THE NOSE WHEEL STEERING DID NOT WORK AND THE AIRCRAFT WOULD BECOME DISABLED ON THE RUNWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE STEERING WORKED PROPERLY.  THE AIRCRAFT WAS TAXIED BACK TO THE GATE AND TURNED OVER TO MAINTENANCE.  MAINTENANCE PUT THE AIRCRAFT ON JACKS AND THE NOSE STRUT DID NOT FULLY EXTEND WHEN THE WHEELS WERE OFF OF THE GROUND.  AFTER THUMPING ON THE NOSE WHEELS THE NOSE STRUT EXTENDED FULLY.  WHEN THE AIRCRAFT WAS LOWERED DOWN OFF JACKS THE NOSE STRUT REMAINED FULLY EXTENDED.  MAINTENANCE THEN FULLY DEFLATED AND SERVICED THE STRUT.  AFTER SERVICING THE STRUT IT FUNCTIONED PROPERLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
